Grape seed takers---HELP!

Discussion in 'Fibromyalgia Main Forum' started by ontariogirl, Aug 31, 2005.

  1. ontariogirl

    ontariogirl New Member

    After reading about this subject here I decided to try it.

    1st pill no problem it actually helped with some back pain I am having and I felt more energetic.

    2nd pill taken next day all the muscles down my back felt tight and uncomfortable but they relaxed before night.

    3rd pill taken yesterday same muscle tightness and it lasted all night, couldn't sleep until I took a muscle relaxer.

    Any ideas what's going on?? They are 60 mg / excipients; rice flour and vegetable based magnesium sterate.

    Bought them at the local health food store.

    Any suggestions would be appreciated.

    Thanks Marlene
  2. ontariogirl

    ontariogirl New Member

    for the reply..

    I know it wasn't from over exertion--was having a relaxed day.

    Strange thing is I don't feel to bad today after taking the muscle relaxant. But I also haven't taken another GS pill today either.

    I do take garlic pills but didn't think the combo would be any problem!!

    Gotta love our messed up systems...

    Anyway thanks for your imput
    Marlene
  3. ontariogirl

    ontariogirl New Member

    bumping for more great help
  4. Sbilek

    Sbilek New Member

    Marlene, Since grapeseed is a very good detoxifyer, possibly what is going on is your kidneys and liver are working extra hard now to get rid of toxins sitting there, hence, maybe some of the back tightness???

    I'm not sure, not a doc, but the vast majority of us, our kidneys and liver just are not working up to par to rid our body of all the toxins we are exposed to, hence resulting in a lot of our problems.

    If it were me, I'd stick with the grapeseed, just cut back on it for now till some of the toxins get moving, and make sure you're drinking plenty of good, clean water to help with the detoxification process, preferably not from your tap, unless you are living in a pristine environment with good tap water. Also would help, if you could, to make some dietary adjustments and try to avoid some of the "baddies," pop, processed foods, chemical additives, etc., etc.,

    When I underwent the NAET treatments back in 2001, prior, I had unrelenting back pain all across my lower back. When they treated me for Vitamin C, the doctor told me he thought the back pain would go away, and I thought that was an utterly ridiculous statement, but when they treated me for vitamin C, the back pain went away. I asked the doctors if they had noted a pattern of certain things causing certain aches, and they said absolutely.

    If you're not familiar with NAET, it's a process by which you are treated for certain allergens, kind of reprograms your body through meridian points to not recognize that particular substance as an enemy to your body anymore.

    And, yes, your body can even be allergic to necessary vitamins and minerals, as I was, and you not even know it. Every time you are ingesting that substance, you are actually making yourself sicker.

    If your kidneys and liver are clogged up with toxins, kind of like a carbureator on a car, taking something like the grapeseed would start them working harder, and the process of moving the toxins out can result, initially, in more negative symptoms.

    I remember I tried grapeseed before the NAET, tried a variety of things to make myself better, usually most of them with negative effects, which I didn't realize at that time about the toxicity issues and effects on organs of your body.

    So, possibly, this may be what is going on in your case.

    Sbilek
  5. ontariogirl

    ontariogirl New Member

    I've stayed off them now for a few days and the tightness has left but the pain in my lower back has returned. It really felt more like a total back muscle spasm--like my head was being pulled to my heels.

    I'd been toying with the idea of cutting dosage in half and trying that and since reading your response I think I definitely will.

    You said you were treated FOR vit C.--what was it they were trying to accomplish?

    Vit C gives me unrelenting diarhea.

    Again thanks for your advice..
    Marlene
  6. Sbilek

    Sbilek New Member

    Ontariogirl,
    Re the Vitamin C treatment, with NAET, what they are trying to accomplish with this treatment is reprogramming your body so that it does not recognize the substance as harmful or an enemy to your body anymore.

    You may be allergic to certain substances or even vitamins and minerals and not even know it. At least that was the case with me.

    What happens then is every time you are eating or ingesting that substance, you are actually making yourself sicker. You mentioned you get diarrhea with the Vitamin C, I'm assuming that is the supplement Vitamin C you are referring to and not the Vitamin C that is in veggies and fruits.

    Actually, I've always been told by any nutritionist I've seen that you should consume as much Vitamin C as you can till you get diarrhea, and then cut it back accordingly till the diarrhea stops. Vitamin C is such a good detoxifier also.

    If you are just taking one Vitamin C and you get the diarrhea, you may actually be allergic to Vitamin C also.

    So with the NAET treatment, what the practioner is accomplishing by treating you with Vitamin C and then clearing the treatment, is so that your body is then reprogrammed and you may consume foods with Vitamin C and/or take Vitamin C supplements without any negative or adverse reactions. In most cases, the treatment is permanent.

    Sbilek
  7. ontariogirl

    ontariogirl New Member

    the vitamin C question Sbelik--I cannot take it in any pill form no matter how low the dose and I stay away from oranges an orange juices or anything fortified with it.

    I also have the same problem with Iron.

    I cut the GS dose in half and so far have had good results. I'm noticeing that I am feeling better so will stay with this dosage for awhile then try to increase

    Appreciate all your help!!
    Take care all--Marlene